First of all I'd like to say that I very possibly got off on the wrong foot here. I am a very shy person until I get to know someone and then I tend to say things that are taken the wrong way....so I've been told all of my life..."it's not 'what' you say but how you say it...so if I've offended anyone here I'm very sorry. Plz forgive me. Then if I feel overwhelmed I tend to disappear which I know I've done also. I have anxiety/depression and PTSD....right now the depression is RAGING, my bsl's are HORRIBLE even with 60 units of Lememir, 20 mgs. of Glipizide a day and 1000 mgs. of Metformin ER a day!!!

Yesterday I ate ONE biscuit....ONE left-over porkchop (unbreaded) and 2 thin slices of roated turkey lunchmeat (2 grams of carbs a pc)....that's it and my bsl was still 285 @ 5:27 p.m.

The neuropathy in my hands was driving me insane the day before, yesterday not quite so bad...BUT I believe the Gabapentin is making me MORE depressed. Anything that makes me drowsy (even though I've been sleeping better and it's helping the neuropathy I'm in tears constantly and having bad thoughts that I'm fighting. I feel so angry that I could rip the aluminum siding off of my house with my bare hands!!

After not eating hardly anything yesterday my bsl was STILL 259 this morning!!!!!

WHAT IS HAPPENING TO ME???? WHAT IS WRONG WITH ME????

Please help! I do have a doctor's appt. on Sat. @ 10 a.m. and he's going to hear it!!!!! I can't live like this. I'll go back to my pills when I was getting about the same #'s and didn't have neuropathy so just dealt with the hormonal depression for a few days out of the month and then I was ok again.

I feel like I'm losing my mind!! I would NEVER harm myself because I have my 3 (kitty) girls to take care of....but I really can't deal with this much longer.

Love,

Pam =^..^=

Views: 229

Comment by Michelle Forsman on February 15, 2012 at 11:10am

What antidepressant do they have you on? I take Cymbalta and it helps control the neuropathy symptoms as well. After they switched me to that a year ago, I stopped taking gabapentin all together.

Comment by Trudy on February 15, 2012 at 11:13am

Hi Pam. With your Profile Pic and kitty photos, you got off on the right foot with me! I do hope that your doctor is helpful on Saturday. Good luck and keep posting!

Comment by Pam on February 15, 2012 at 11:13am

Michelle, I can't take anti-depressants....I've tried them all and I have side effects to everything. :(

Comment by Michelle Forsman on February 15, 2012 at 11:18am

Sorry to hear that Pam. Cymbalta helps both my depression and my neuropathy. I hope your doc can come up with something to relieve your distress.

Comment by Pam on February 15, 2012 at 11:25am

Thanks Trudy and Michelle. Unfortunately I'm very sensitive to ALL meds so it makes it very difficult. I thought insulin was going to be my answer to everything but it hasn't turned out that way either.

Comment by Peetie on February 15, 2012 at 12:35pm

Hi Pam. Wow! you have been through a lot. I was taking glipizide for a few years and I was never able to get my numbers down while I was on that drug. I too developed neuropathy. I stopped taking the glipizide (I was on 4/day) I received a lot of support from this site and additional help from the neuropathy groups. I think I still have loss of feeling in my right foot but the neuropathy symptoms are gone and my blood sugars are so much better. I'm still don't understand why T2s are required to take so many oral meds along with insulin?

Comment by Ann on February 15, 2012 at 12:48pm

I don't understand why you're taking Glipizide as well as Levemir, but I do know that increased anxiety may be a side effect of Glipizide. If you Google Glipizide, you'll find articles about the drug and its side effects. You should know that Glipizide has been associated with an increase in coronary artery d....

If you're taking gabapentin for anxiety and feeling much worse, that's very important information for your doctor!

As for your BG levels, it looks like you're not eating enough and, if that's the case, your BG could result from your liver dumping glucose in response. That you're feeling very anxious and depressed may also encourage your liver to dump because your body may feel that you're under threat and need the extra sugar resources.

If I were you, I'd call the doctor's office and tell them that you may be having an extreme reaction to your medications, that you're having very disturbing dark thoughts, feeling depressed and agitated. Ask to get in to see the doctor right away.

I hope you get things sorted out ASAP!

Comment by Pam on February 15, 2012 at 1:14pm

Hmmmm, I have been feeling for a long time that the Glipizide is not doing anything for me. I suppose that my doctor feels that just the insulin isn't enough. Who knows??? I'm losing my confidence not that it has always been great....it fluctuates! He is an internist and has at least 60 patients with diabetes plus he has approx. 1000 patients!! Anyway...I don't know about the Glipizide being linked to coronary artery disease in my case...it does say "initial" use of it...but my clogged arteries were due to my diabetes and it not being under control for a long time now. I only have to wait til Saturday and I don't feel bad physically....just emotionally. I've dealt with anxiety/depression, the diabetes, high-blood pressure etc. for approx. 20 years!!

Oh, I'm not taking the Gaba for anxiety....only for the neuropathy. I probably didn't eat enough yesterday for sure but I have been in the past and my #'s are still the same....that's what I don't understand. ???? **sigh**

Comment by brokenpole on February 15, 2012 at 2:30pm

Just hang in there, Pam. We are all with you and here to support you. You are in my thoughts and prayers for the doctor to find something that will help you.

Comment by Pam on February 15, 2012 at 2:50pm

Thank you Sparky....I am surely trying. I do appreciate the prayers very much. It seems that all I can do is cry and whine to the Lord. Not very effective prayers that's for sure. I am looking into Endo's just in case.

Comment

You need to be a member of Diabetes community by Diabetes Hands Foundation: TuDiabetes to add comments!

Join Diabetes community by Diabetes Hands Foundation: TuDiabetes

Advertisement



REsources

From the Diabetes Hands Foundation blog...

Meet The 2014 Big Blue Test Grant Recipients

  This year Diabetes Hands Foundation has pledged US$35,000 in Big Blue Test grants, continuing its support for programs aimed at providing lifesaving supplies, medical tests, treatment, and patient education to people living in need who have or at risk Read on! →

Kim Vlasnik: The Patient Voice

  Kim Vlasnik, you NAILED it! In this video, Kim Vlasnik takes our breath away as she describes what its like to be a person with diabetes. Fortunately, Stanford’s Medicine-X Conference gives ePatients, like Kim, a chance to speak since we carry the Read on! →

Diabetes Hands Foundation Team

DHF TEAM

Manny Hernandez
(Co-Founder, Editor, has LADA)

Emily Coles
(Head of Communities, has type 1)

Mila Ferrer
(EsTuDiabetes Community Manager, mother of a child with type 1)

Mike Lawson
(Head of Experience, has type 1)

Corinna Cornejo
(Development Manager, has type 2)

Desiree Johnson  (Administrative and Programs Assistant, has type 1)

DHF VOLUNTEERS


Lead Administrator

Brian (bsc) (has type 1)


Administrators

Lorraine (mother of type 1)
Marie B (has type 1)

DanP (has Type 1)

Gary (has type 2)

David (has type 2)

 

LIKE us on Facebook

Spread the word

Loading…

This website is certified by Health On the Net Foundation. Click to verify. This site complies with the HONcode standard for trustworthy health information: verify here.

© 2014   A community of people touched by diabetes, run by the Diabetes Hands Foundation.

Badges  |  Contact Us  |  Terms of Service